# SDR CA040120001

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 31,638 hours
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN FLIGHT, R1 WINDSHIELD OUTER PANE SHATTERED. (FL370)  R1 WINDOW REPLACED IAW AMM 56-11-01 REMOVED: UNI 56-10-0174 MPN: 141T4801-50 INSTALLED: UNI 56-10-0174 MPN: 141T4801-50
